# SDR SWAA2012100108224

- Difficulty date: September 29, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 49,519 hours, 39,496 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: BACC10AU400
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY.  CABIN ALTITUDE WARNING HORN SOUNDED AT CRUISE 37,000, CABIN ALTITUDE CLIMBED.  FOUND KEEL BEAM BOOT CLAMP LOOSE AND REMOVED AND REPLACED BELLY DRAINS PER MM.
